HUANG Wen-hua, SHEN Zu-he. On the Existence of Solutions of Boundary Value Problems of Duffing Type Systems[J]. Applied Mathematics and Mechanics, 2000, 21(8): 875-880.
Citation: HUANG Wen-hua, SHEN Zu-he. On the Existence of Solutions of Boundary Value Problems of Duffing Type Systems[J]. Applied Mathematics and Mechanics, 2000, 21(8): 875-880.

On the Existence of Solutions of Boundary Value Problems of Duffing Type Systems

  • Received Date: 1999-03-05
  • Rev Recd Date: 2000-03-19
  • Publish Date: 2000-08-15
  • Several existence results of solutions of two-point boundary value problems of Duffing type systems with Dirichlet boundary conditions, Neumann boundary conditions and periodic boundary conditions are presented.
  • loading
  • [1]
    SHEN Zu-he.On the periodic solution to the Newtonian equation of motion[J].Nonlinear Analysis,1989,13(2);145-150.
    [2]
    WU Guang-rong, HUANG Wen-hua, SHEN Zu-he.On a min-max theorem[J].Appl Math-JCU,1997,12B(3);293-298.
    [3]
    黄文华,曹菊生,沈祖和.关于非线性两点边界值问题u"+g(t,u)=f(t),u(0)=u(2π)=0的解的存在性和唯一性[J].应用数学和力学,1998,19(9);821-826.
  • 加载中

Catalog

    通讯作者: 陈斌, bchen63@163.com
    • 1. 

      沈阳化工大学材料科学与工程学院 沈阳 110142

    1. 本站搜索
    2. 百度学术搜索
    3. 万方数据库搜索
    4. CNKI搜索

    Article Metrics

    Article views (1961) PDF downloads(660) Cited by()
    Proportional views
    Related

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return